Some conjectures on stratified-algebraic vector bundles

Wojciech Kucharz

Journal of Singularities
volume 12 (2015), 92-104

Received 21 March 2014.

DOI: 10.5427/jsing.2015.12f>

Add a reference to this article to your citeulike library.


We investigate relationships between topological and stratified-algebraic vector bundles on real algebraic varieties. We propose some conjectures and prove them in special cases.


Real algebraic variety, stratification, stratified-algebraic vector bundle, stratified-regular map

Mathematical Subject Classification:

14P25, 14P99, 14F25, 19A49

Author(s) information:

Wojciech Kucharz
Institute of Mathematics
Faculty of Mathematics and Computer Science
Jagiellonian University
ul. Łojasiewicza 6
30-348 Kraków, Poland